# SDR 96ZZZX6001

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Propellers Inc, repair station ME4R359M
- Aircraft: N2717B
- Make and model: Cessna 402C
- Aircraft serial: 402C0221
- Propeller: Mcauly 3AF32C93
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D5892C93
- Condition: Cracked
- Location: Nr 2 Socket
- Part time: 4,021 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER RECEIVED FOR OVERHAUL.  AFTER DISASSEMBLY, DISCOVERED HUB CRACK IN NR 2 BLADE SOCKET, 2 THREADS IN 3 DEGREE TO 5 DEGREE POSITION.  ALSO, BLADE RACES AND BALLS CORRODED.  (WATER IN THE HUB).
